MathSciNet Relay Station
MathSciNet bibliographic data
MR2325497 82B27 (34M25 34M35 82B20)
Boukraa, S.; Hassani, S.; Maillard, J.-M.; Zenine, N. Landau singularities and singularities of holonomic integrals of the Ising class. J. Phys. A 40 (2007), no. 11, 2583–2614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement